Skip to main content

Sur une decomposition des ponts de bessel

  • Conference paper
  • First Online:
Functional Analysis in Markov Processes

Part of the book series: Lecture Notes in Mathematics ((LNM,volume 923))

This is a preview of subscription content, log in via an institution to check access.

Access this chapter

Chapter
USD 29.95
Price excludes VAT (USA)
  • Available as PDF
  • Read on any device
  • Instant download
  • Own it forever
eBook
USD 34.99
Price excludes VAT (USA)
  • Available as PDF
  • Read on any device
  • Instant download
  • Own it forever
Softcover Book
USD 46.00
Price excludes VAT (USA)
  • Compact, lightweight edition
  • Dispatched in 3 to 5 business days
  • Free shipping worldwide - see info

Tax calculation will be finalised at checkout

Purchases are for personal use only

Institutional subscriptions

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Bibliographie

  1. K. ITO: Poisson point processes attached to Markov processes. Proc. 6th Berkeley Symp. on Math. Stat. and Probability, vol III (1970–71).

    Google Scholar 

  2. J.W. PITMAN, M. YOR: Bessel processes and infinitely divisible laws, in: “Stochastic Integrals”, ed: D. Williams. Lect. Notes in Maths 851. Springer (1981).

    Google Scholar 

  3. J.W. PITMAN, M. YOR: A decomposition of Bessel Bridges. Soumis pour publication au Z.f.W. (1981).

    Google Scholar 

  4. T. SHIGA, S. WATANABE: Bessel diffusions as a one-parameter family of diffusion processes. Z.f.W. 27 (1973), 37–46.

    Article  MathSciNet  MATH  Google Scholar 

  5. S. WATANABE: On time-inversion of one-dimensional diffusion processes. Z.f.W., 31 (1975), 115–124.

    Article  MathSciNet  MATH  Google Scholar 

  6. S. WATANABE, T. YAMADA: On the uniqueness of solutions of stochastic differential equations. J. Math. Kyoto Univ., 11, no 1 (1971), 155–167.

    MathSciNet  MATH  Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Editor information

M. Fukushima

Rights and permissions

Reprints and permissions

Copyright information

© 1982 Springer-Verlag

About this paper

Cite this paper

Pitman, J., Yor, M. (1982). Sur une decomposition des ponts de bessel. In: Fukushima, M. (eds) Functional Analysis in Markov Processes. Lecture Notes in Mathematics, vol 923. Springer, Berlin, Heidelberg. https://doi.org/10.1007/BFb0093048

Download citation

  • DOI: https://doi.org/10.1007/BFb0093048

  • Published:

  • Publisher Name: Springer, Berlin, Heidelberg

  • Print ISBN: 978-3-540-11484-0

  • Online ISBN: 978-3-540-39155-5

  • eBook Packages: Springer Book Archive

Publish with us

Policies and ethics